# SDR ASAA2019030528476

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,727 hours, 13,988 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CON CAB & FWD CAB ZONE TEMP CONTROLLERS INOP. GROUNDED - YES. RAN PACK/ZONE TEMP CONT TEST PER AMM 21-61-00 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED. CABIN AND FLIGHT DECK SENSOR FILTERS REPLACED FOR THE "A" CHECK THIS CLEARS MEL 21-19G AND 21-21G.
